Facebook Pixel
EmpowHER Guest

I took plan b about two weeks ago and now I'm on my period and it's very heavy, should I be concerned?

By Anonymous September 1, 2011 - 8:49pm
Rate This

This is the heaviest period I have ever had. I am going through at least one regular tampon an hour and much of the blood is coagulated. My sister said when a period is this heavy you are supposed to consult your doctor, however I don't really know if I should be worried due to the plan b I took.

Add a Comment1 Comments

Hi Anon,

Plan B can make your period much heavier-- it's one of the side effects. Keep an eye on your period, if you are soaking through more than one pad per hour please consult with your doctor.

Here's the full list of side effects: http://www.planbonestep.com/plan-b-faq.aspx

All the best,


September 2, 2011 - 6:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!